# SDR AALA200800611

- Difficulty date: March 12, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 20,513 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY LIGHT AT AFT RIGHT OVERWING DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT AFT RIGHT OVERWING DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
